# SDR SWAA2016050551568

- Difficulty date: April 1, 2016
- Submitted: May 5, 2016
- Operation: Air carrier
- Aircraft: N601WN
- Make and model: Boeing 737-3H4
- Aircraft serial: 27695
- Aircraft time: 67,330 hours, 53,880 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 6545768
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FORWARD ENTRY DOOR UPPER HINGE CUT OUT CRACKED AT BS 303.90, WL 258.  REPAIRED CUT OUT IAW ER & EA.
